Thursday, June 3, 2010

darn! i need a change in skincare now...

oh no oh no, juz when i tot i hav found a skincare that is suitable to my face..
i received this gd willed msg fr shi 2 inform mi tat there has been batches of the cream being recalled..

tis took place on a sunday morn..

when i finally woke up, i checked online myself n decided 2 write 2 HSA 2 reaffirm this..
they ascertained abt it today.

tis is bad news becos i hav been relying on tis product for ages.. i sld hav guessed it long ago tat how cld a product work such miracle in less than a wk...

This is what I have found out...
Dexamethasone Acetate is classified as a glucocorticosteroid. It is generally used as an anti-inflammatory medication and relieves inflammation in various parts of the body.. Can be used as treatment of skin conditions but however it has to be under a doctor's prescription..
Side effects can result such as cataract and bone thinning, increased appetite, difficulty in slping, irritability etc (when consumed)

Imagine tis used on my face for so long?!

now i have to search for new skincare... T________T


  1. O no O no... doesn't matter... I think so long its not taken orally, the side effect could not be big right???
    Nvm, search for another skin care.. impt thing is that u are ok can alr.

  2. EEEKS! So scary the beauty products these days. :(

  3. oh no, but luckily u knw liao. if not gong gong still using.